# SDR CALA2025111711237

- Difficulty date: November 10, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT CARGO COMPARTMENT ZEE CHANNEL, S26R, BS 727I.   REMOVED AND REPLACED THE AFT CARGO BAY ZEE CHANNEL IAW SRM 51-40-02-0G-0.
